# SDR SWAA064593

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 46,943 hours, 41,115 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT CRUISE FL 340, F/A REPORTED ELECTRICAL FUME ODOR FROM AFT CABIN.  NO VISUAL INDICATIONS OF SMOKE OR OVERTEMP, FOUND ODOR REMAINED UNTIL LANDING.  ODOR CAUSED BY INOP GASPER FAN.  REMOVED AND REPLACED GASPER FAN PER MM.
